# SDR 3EJA202203010002

- Difficulty date: February 23, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5164
- Aircraft time: 9,748 hours, 6,496 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E, A

## Discrepancy

OIL PRESS LOW RH LIGHT ILLUMINATED DURING CRUISE. TROUBLE SHOOTING WITH ASSISTANCE FROM PRATT AND WHITNEY AT THIS TIME.
